# SDR F3LA2012041000735

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 29,911 hours, 15,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D534800192195
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE TRAY AT FRAME 68 TO FRAME 69. STRINGER 23 RT TO STRINGER 24, RT IS CRACKED.  R & R SHEAR PLATE TRAY IAW SRM 51 -42-11, PARAGRAPH 5, 6, 7 AND 13.
